New Results On The Asymptotic Behavior Of A Third–Order Non Linear Differential Equation

Authors: Mathew Omeike Differential Equations & Applications Volume 2, Number 1 (2010), 39–51 Abstract Sufficient conditions are established for the asymptotic behavior of a third-order non-linear differential equation.Our results improve on Qian’s[C.Qian,Asymptotic behavior of a third-order non linear differential equation,J.Math.Anal.Appl.,284(2003),191–205]   Full Text Last Updated on June 6, 2019 by admin